Natpro Progesterone and Crinone 8% cream

by Sharon Murphy
(Saudi Arabia)

I started on Crinone 8% in September 2010. I was advised to start day 14 for 10 days using it intravaginally. I had a very easy cycle until the day my period came. 2 days after ceasing crinone cream my period started day 26 and I am normally 28 days. I had very high irritability and anxiety.

Is this normal? Doctor said it sounded like withdrawal symptoms, but had never heard of it?

Help. I want to switch to Natpro as I don't like the list of ingredients in Crinone 8%. Does my reaction to Crinone indicate how I should proceed with Natpro? Thanks and regards.

Comments for Natpro Progesterone and Crinone 8% cream

Click here to add your own comments

Oct 10, 2010
Natpro Progesterone and Crinone 8% cream
by: Wray

Hi Sharon I agree about the ingredients, I'm so conscious now about harsh chemicals in our cosmetics, particularly the endocrine disruptors. For instance the carbomers have a core benzene ring, which means it's an oestrogen mimic. It doesn't surprise me you started bleeding on day 26, as you only used the progesterone for 10 days. The luteal phase is 12-14 days long. I advise using progesterone once ovulation has occurred, which is ± day 14 in a 28 day cycle, and continuing for 14 days. I prefer the full 14 days, as it means sufficient progesterone has been used. The PMS symptoms which occur in many of us just prior to bleeding is a result of too little progesterone in ratio to oestrogen. Both these hormones drop at this point, but often progesterone drops faster which causes the imbalance. Using a cream means you can adjust the amount to suit. I've never used the term 'withdrawal', but he is right. Too little progesterone means oestrogen becomes dominant again, not what you or any of us need! For more info please see our page on Oestrogen Dominance. If you do want to change over please read our page on How to use progesterone cream. For more info on other delivery systems please see the page on Progesterone application methods. I'm not sure if you are using the 45mg or the 90mg application. Neither of these amounts is high enough to my mind, I recommend between 100-200mg/day. So please be aware of oestrogen dominance symptoms occurring if you increase the amount. I suggest you remain on the same dose to begin with and increase if you feel the need. The 45mg amount is equivalent to 1.3ml of Natpro and the 90mg to 2.7ml. Take care Wray

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone Therapy Home.

Search over 7,500 pages on this site...